# SDR FDKA200708357

- Difficulty date: August 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 36,599 hours, 45,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6204 PVD-JFK (0555 PHX LCL) - PILOT ABORTED TAKEOFF DUE TO TAKEOFF CONFIG WANRING HORN ON ROLLOUT.  MX RESET SYSTEM AND PERFORMED OPS CK OF FLAPS AND INDICATION SYSTEM; SYSTEM OPS CK GOOD AND NO DEFECTS WERE NOTED.
